# SDR CA050516001

- Difficulty date: May 16, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Boeing 767333
- Aircraft time: 36,287 hours
- Engine: Pwa PW4060
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 468K292
- Part serial: 41375702
- Condition: Failed
- Location: Main Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 MAIN WHEEL RECAP, 3/4 THICK, MISSING.  TIRE PRESS STILL 220PSI.  NR 1 MAIN WHEEL CHANGED AS PER MM32-45-01.
